# SDR USAA2012120700004

- Difficulty date: December 4, 2012
- Submitted: December 7, 2012
- Operation: Air carrier
- Aircraft: N256AY
- Make and model: Boeing 7672B7ER
- Aircraft serial: 26847
- Aircraft time: 81,257 hours, 15,078 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fastener
- Condition: Damaged
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK - RIGHT OFF WING SLIDE INTEGRATOR HAS DAMAGED HARDWARE.  REMOVED AND REPLACED HARDWARE IAW B767 AMM 20-11-00-422-003.  USED TW 1111113012.
